MathSciNet Relay Station
MathSciNet bibliographic data
MR104867 34.00
Kemp, R. R. D.; Levinson, Norman On $u''+(1+\lambda g(x))u=0$ for $\int \sb{0}{}\sp{\infty }\,\vert g(x)\vert dx<\infty $. Proc. Amer. Math. Soc. 10 1959 82–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement